Authors

Branko Ćurgus

Document Type

Article

Publication Date

7-1985

Abstract

In this note necessary and sufficient conditions for the regularity of the critical point infinity of a definitizable operator A are given. Using these criteria it is proved that the regularity of the critical point infinity is preserved under some additive perturbations as well as for some operators which are related to A. Applications to indefinite Sturm-Liouville problems are indicated.

Publication Title

Integral Equations and Operator Theory

Volume

8

Issue

4

First Page

462

Last Page

488

Required Publisher's Statement

© Springer International Publishing AG

This is the author's referred version of the article. The final publication is available at Springer via http://dx.doi.org/10.1007/BF01204699

Share

COinS